The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Commentarii Mathematici Helvetici


Full-Text PDF (463 KB) | Metadata | Table of Contents | CMH summary
Volume 88, Issue 2, 2013, pp. 253–304
DOI: 10.4171/CMH/285

Published online: 2013-04-24

Topology of hypersurface singularities with 3-dimensional critical set

Javier Fernández de Bobadilla[1] and Miguel Marco-Buzunáriz[2]

(1) Universidad Autónoma de Madrid, Spain
(2) Universidad Autónoma de Madrid, Spain

In this paper, we prove that the Milnor fibre of a singularity over an isolated complete intersection singularity (i.c.i.s.) of dimension 3 has the homotopy type of a bouquet of spheres, provided that the function that defines the singularity has finite extended codimension with respect to the ideal that defines the i.c.i.s.

Keywords: Non-isolated singularities, Milnor fibration, morsification, bouquet theorems, deformations

de Bobadilla Javier Fernández, Marco-Buzunáriz Miguel: Topology of hypersurface singularities with 3-dimensional critical set. Comment. Math. Helv. 88 (2013), 253-304. doi: 10.4171/CMH/285